# SDR CALA9600996

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN OUTBOARD SIDE OF NR 4 FLAP TRACK TO MAIN LANDING GEAR BEAM ATTACH BOLT AREA.  THE FLAP TRACK WAS REMOVED AND REPLACED IAW SRM 57-10-0 AND MM 27-51-0.
